# SDR CALA0800296

- Difficulty date: April 2, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,057 hours, 4,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 325, LBL 24-46 FLOOR SUPPORT FOUND CORROSION.  CABIN STA 325, FLOOR BEAM LBL 63" TO RBL 59" REPAIRED AS PER SRM 53-00-51 REPAIR FIG 201, HFEC NO CRACK FOUND.
